# SDR 95ZZZW733

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232BH
- Make and model: Beech C-99
- Aircraft serial: U232
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 993641571
- Condition: Malfunction
- Location: Time Delay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 416A - MIA-DAB - GEAR UNSAFE LIGHT REMAINS ON.  REMOVED AND REPLACED TIME DELAY RELAY ASSEMBLY SWING GEAR ON JACKS.  OPS CHECK GOOD.  RELEASED TO SERVICE.
